Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Samvel H. Dalalyan

Professor | Chair of Algebra and Geometry
Education
1964-1969 B. Sc: Moscow Stete University after M. Lomonosov
1972-1975 PhD: Steklov Mathematical Institute of USSR SA, Moscow

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: "On Prym Varieties", Steklov Mathematical Institute of USSR SA, Moscow, 1977
Doctor of Physical and Mathematical Sciences
Doctoral thesis: “ The Categorical Galois Theory and it’s Applications in Algebraic Curves Theory. General Jordan’s Normal Form ”, Armenian Politechnical University, 2010

Professional experience
From 2011 to date: Professor, Yerevan State University
1982-2011: Associate professor, Yerevan State University
1977-1982: Assistant professor, Yerevan State University
1969-1972: Lecturer, Yerevan State University

Academic courses
Algebra and Number Theory, Linear Algebra and Analitic Geometry, Category Theory, Galois Theory

Scale of professional interests
Algebraic Geometry, Category Theory, Galois Theory, Linear Algebra

Participation in grant projects
Methods of Category Theory in Algebra and in Algebraic Geometry (2004-2007)

Languages
Armenian (native), Russian, English, French

Professional membership
American Mathematical Society
Member of Scientific Council of YSU
Member of the professional council 050 in YSU

dalalyan@ysu.am

On hypergroups over the group and extensions of a group
2013 | Thesis
Conference Mathematics in Armenia, 24-31 August 2013, Tsaghadzor, Armenia, Abstracts, pp. 111-112
С. Г. Далалян , П. Зольфагари
Гипергруппы порядка 3 над группой, возникающие из диэдральной группы порядка
2013 | Article
Фундамент. и прикл. матем., 18:6 (2013), 95–110
Հանրահաշվի խնդրագիրք
2012 | Book
Մաս 1, ԵՊՀ, Երևան, 2012
S-universality in 2-categories (S-ունիվերսալությունը 2-կատեգորիաներում)
2011 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2011, #2, էջ 39–44
|
Հանրահաշվի և երկրաչափության ամբիոնի կուրսային և ավարտական աշխատանքների թեմաների ժողովածու
2009 | Book
ԵՊՀ հրատարակչություն, Երևան, 2009
Нормальная форма Жордана-Постникова вещественного линейного оператора
2007 | Article
First International Algebra and Geometry Confer.,16-20 May, 2007, Yerevan, Armenia
Обобщенная жорданова матрица линейного оператора
2007 | Article
Мат. Заметки, том 82, вып.1, 2007.
О категоризации основ алгебраической геометрии и почти категориях
2006 | Article
Годичная Науч. Конференция, Р-А(С)ГУ, Сб. Науч. статей, Ереван, 2006.
Критерий линейной зависимости сечений трехмерной матрицы
2005 | Article
Известия, НАН РА, Сер. Математика, том 40, 3, 2005.
Обобщенный жорданов нормальный вид матрицы с сепарабельными неприводимым делителями характерического многочлена
2005 | Article
Вестник, Р-А(С)ГУ, физ.-мат. и естесв. науки, №1, стр. 7-14, Ереван, 2005.
The Slice Classification of Categories of Coal-gebras for Comonads
1999 | Article
Algebra Universalis, 41, p. 177 – 185, 1999.
Категории бинаров и ассоциированные с ними представления
1995 | Article
ՀՍՍՀ ԳԱ Տեղեկ., մաթեմ. սերիա հ.30, n.3, 1995.
О нормализации мономорфизма в общих категориях
1993 | Article
ՀՍՍՀ ԳԱ Զեկ.,հ.98, n.5, 1993.
Основная теорема в категорной теории Галуа в регулярном случае
1992 | Article
ՀՍՍՀ ԳԱ Տեղեկ., մաթեմ. սերիա հ.27, n.6, 1992.
Основная теорема в категорной теории Галуа
1992 | Article
ՀՍՍՀ ԳԱ Տեղեկ., մաթեմ. սերիա հ.27, n.4, 1992.
О единственности несократимого разложения обьекта в обьединение конечного числа неразложимых подобьектов
1991 | Article
ՀՍՍՀ ԳԱ Տեղեկ., մաթեմ. սերիա հ.26, n.5, 1991.
On tetragonal Curves
1989 | Article
Amer. Math. Soc. Transl. (2), Vol. 145, 1989.
Մաթեմատիկայի խնդրագիրք
1987 | Book
Բուհերի դիմորդների համար, Երևան, 1987, 147 էջ
Մաթեմատիկայի խնդրագիրք (բուհ ընդունվողների համար)
1987 | Article
Դասագիրք, ԵՊՀ հրատ.,Երևան, 1987.
О касательном расслоении дискриминантного многообразия
1986 | Article
ՀՍՍՀ ԳԱ Զեկ.,հ.83, n.2, 1986.
Дискриминантная форма конечного семейства однородных полиномов
1985 | Article
ՀՍՍՀ ԳԱ Զեկ.,հ.81, n.1, 1985.
Մաթեմատիկայի խնդրագիրք
1984 | Article
Բուհերի դիմորդների համար, Երևան, 1984, 119 էջ
Վերջավոր ծնված Աբելյան խմբեր
1984 | Article
ԵՊՀ հրատ., Երևան, 1984.
О многообразии Прима разветвленного двулистного накрытия тригональной кривой
1984 | Article
Учен. зап. ЕГУ, естесв. науки, №1(155), Ереван, 1984.
Varietes et formes discriminantes
1981 | Article
Ecole Politechnique, Paris, 1981.
Башни кривых и могообразии Прима
1979 | Article
ՀՍՍՀ ԳԱ Տեղեկ., մաթեմ. սերիա հ.14, n.1, 1979.
Многообразие Прима двулистного накрытия гиперэллиптической кривой с двумя точками ветвления
1975 | Article
Матем. Сборник, том 98, (140),n.2, 1975.
Многообразие Прима неразветвленного двулистного накрытия гиперэллиптической кривой
1974 | Article
Успехи мат. наук, XXIX, n.6, 1974.